Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Arithmetic heart. Done with cardivascular electical shock, also put on blood thinners. Any advice?

I am 35 yrs old had a arithimic heart went to er and the decided to keep me and put me on some pills to slow the heart rate. The heart doctor came in that morning to check to see if pills worked, eventually it didn't. I was set up for cardivascular electical shock everything went well. I was sent home the same day later. I am having breathing and pain issues us that normal for the first couple days of being out of the hospital. I was also put on blood thinners for a month too.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
Your history suggest you had tachycardia possibly SVT(Supra ventricular Tachycardia) and when heart rate is fast and irregular DC electric shock is mode of treatment it resets heart to normal sinus rhythm and we have to look for the cause of such rhythm disturbance.
In some cases there is risk of formation of clots and to prevent that complication oral anticoagulants are given. Then go for Prothrombin test if you are advised.
There can be mild pain due to local injury which occurs due to electric shock.
Please take to avoid excessive tea or coffee and energy drinks and alcohol.
please follow up with cardiologist regularly.
Please take care.
Good Luck.
Dr. Akhilesh Dubey M.D.
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor